# SDR 29GA2016040700001

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 34,353 hours, 39,354 cycles
- Engine: Ge CT7TP*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN BRAKE PEDALS WENT ALMOST ALL THE WAY TO THE FLOOR FOR BRAKE EFFECTIVENESS. ALL HYD PRESSURES WERE IN THE GREEN.  PERFORMED BLEEDING OF THE BRAKES IAW AMM 32-42-00-02, PERFORMED OPS CHECKS, OPS CHECK IS SATISFACTORY.
